# SDR MASA2011090503625

- Difficulty date: September 3, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,490 hours, 15,662 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BRAKE OVER HEAT WARNING NR 4 BTMS.  R2 HARNESS AND PERFORMED TAXI CHECKS.
